# SDR 95FDEA01218

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19194
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP AFT FLANGE ON STA 1110 FLOORBEAM, LOWER SIDE AT FASTENER HOLES RBL 35 TO 40 AFT CARGO CEILING, NR 0994.
